Full Text: PDF
Received November 23, 2018; Accepted February 21, 2019; Published March 16, 2019
Abstract. In this paper, we consider a singular system of nonlinear fractional integro-differential equations. Using the Schauder fixed point theorem and the contraction mapping principle, we establish sufficient conditions for new existence and uniqueness results. Moreover, we define and investigate the Ulam-Hyers stability and the generalized Ulam-Hyers stability of solutions for the system. Some examples are presented to illustrate the applications of our main results.
How to Cite this Article:
Amele Taïeb, Existence of solutions and the Ulam stability for a class of singular nonlinear fractional integro-differential equations, Communications in Optimization Theory, Vol. 2019 (2019), Article ID 4, pp. 1-22.